There is nothing more nerve-wracking than having a sick child. You are worried about them, worried about whether you should take them to the doctor, and wishing they weren't hurting. Making sure they have the right medicine is key, but if you have a bottle of Bubble Gum Flavored Children's Advil Suspension, you need to get it out of your medicine cabinet right away.

Pfizer, the maker of Children's Advil, has issued a voluntary recall of the 4 FL OZ bottle because the dosage cup that comes with the bottle is marked in teaspoons and the instructions on the label are described in milliliters. Pfizer wants to make sure that no one mistakes the teaspoons for milliliters and possibly overdose.

The bottles that are being recalled are Children’s Advil® Suspension Bubble Gum Flavored 4 FL OZ Bottle, NDC 0573-0207-30, lot R51129. They were sold between May 2018 through June 2018.

If you bought a bottle, you can call the Pfizer Consumer Healthcare Information Line at 1-800-88-Advil (1-800-882-3845), Monday - Friday, 9:00 a.m. - 5 p.m. EST. For more information, you can check out the FDA website.